MAUDE Adverse Event Report: SKELETAL DYNAMICS INC. SKELETAL DYNAMICS INC.; PROXIMAL ULNA PLATE

SKELETAL DYNAMICS INC. SKELETAL DYNAMICS INC.; PROXIMAL ULNA PLATE
Model Number Proximal Ulna Plate, 73mm, Left
Medical Device Problem Codes Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 04/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
A proximal ulna plate fractured about 6 months post-implantation.
 
Additional Manufacturer Narrative
Complaint part is not available for return.Representative reported that a revision has not yet been performed.Reports from the patient confirm that excessive load bearing events occurred.The patient began feeling pain following those events.The fracture does not appear to have healed.However, the patient did not suffer any significant injury as a result of this failure.

Brand Name
SKELETAL DYNAMICS INC.
Common Device Name
PROXIMAL ULNA PLATE
Manufacturer (Section D)
SKELETAL DYNAMICS INC.
7300 n kendall drive
miami FL 33156
Manufacturer (Section G)
SKELETAL DYNAMICS INC.
7300 n kendall drive
miami FL 33156
Manufacturer Contact
alejandro ros
7300 n kendall drive
miami, FL 33156
3055967585
MDR Report Key16876498
Report Number3006742481-2023-00008
Device Sequence Number7460918
Product Code HRS
UDI-Device Identifier00841506105789
UDI-Public00841506105789
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171590
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 05/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberProximal Ulna Plate, 73mm, Left
Device Catalogue NumberAPL-PUP-9HL
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale